Advanced

High order splitting schemes with complex timesteps and their application in mathematical finance

Doersek, Philipp and Hansen, Eskil LU (2014) In Journal of Computational and Applied Mathematics 262. p.234-243
Abstract
High order splitting schemes with complex timesteps are applied to Kolmogorov backward equations stemming from stochastic differential equations in the Stratonovich form. in the setting of weighted spaces, the necessary analyticity of the split semigroups can easily be proved. A numerical example from interest rate theory, the CIR2 model, is considered. The numerical results are robust for drift-dominated problems and confirm our theoretical results. (C) 2013 Elsevier B.V. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Splitting methods, Complex coefficients, Mathematical finance, Convection-dominated problems, Interest rate theory
in
Journal of Computational and Applied Mathematics
volume
262
pages
234 - 243
publisher
Elsevier
external identifiers
  • wos:000332050200021
  • scopus:84893814119
ISSN
0377-0427
DOI
10.1016/j.cam.2013.07.037
language
English
LU publication?
yes
id
86837319-8ddf-4412-94bf-a9d2bc590f0e (old id 4417526)
date added to LUP
2014-04-30 11:10:17
date last changed
2017-02-13 13:11:25
@article{86837319-8ddf-4412-94bf-a9d2bc590f0e,
  abstract     = {High order splitting schemes with complex timesteps are applied to Kolmogorov backward equations stemming from stochastic differential equations in the Stratonovich form. in the setting of weighted spaces, the necessary analyticity of the split semigroups can easily be proved. A numerical example from interest rate theory, the CIR2 model, is considered. The numerical results are robust for drift-dominated problems and confirm our theoretical results. (C) 2013 Elsevier B.V. All rights reserved.},
  author       = {Doersek, Philipp and Hansen, Eskil},
  issn         = {0377-0427},
  keyword      = {Splitting methods,Complex coefficients,Mathematical finance,Convection-dominated problems,Interest rate theory},
  language     = {eng},
  pages        = {234--243},
  publisher    = {Elsevier},
  series       = {Journal of Computational and Applied Mathematics},
  title        = {High order splitting schemes with complex timesteps and their application in mathematical finance},
  url          = {http://dx.doi.org/10.1016/j.cam.2013.07.037},
  volume       = {262},
  year         = {2014},
}